Children’s workshop: Kunsthalle Basel & S AM
*Criss-crossing through two museums, we discover the world of art and architecture. Inspired by exhibitions and spaces, we build our own museum night dreams.**
Age: 6 and above
Duration: 1 hour
Programme in German
Short guided tours:
7.30, 8.30, 9.30, 10.30pm
Carla Sinoli and Fiona Kölbing, Students of the History of Art Seminar of the University of Basel give short guided tours through the current exhibition by Mandla Reuter.
Duration: ca. 30 minutes
Tours in German
radio arthur: A night of visible speeches and sculptured sounds
9pm – 1am
radio arthur is a platform for sound art based in Zurich and Basel, which is curated by Franziska Glozer, Lucie Kolb, and Valentina Stieger, and which from 2007-2010 started as a radio broadcast, and later on became an online stream with audio works, talks with artists, curators, and critics, also presenting journalistic as well as conceptual features. On occasion of Museums Night 2013, radio arthur realised a three-part programme, consisting of a sound installation in the stairwell, a curated programme with performances, lectures and audio performances at Oberlichtsaal and an improvised radio studio where a live radio program is produced. With contributions from Anne Käthi Wehrli, Michael Hiltbrunner, Marthe Van Dessel, Marc Matter, Lauris Paulus & Boris Dougoud, Adrian Piper, Félicia Atkinson, Franziska Glozer, Romy Rüegger, Hannes Grassegger.
In addition, since 2012, radio arthur under the title «spring, summer, fall, winter» published a four-part audio magazine series with a programme of audio works, interviews, lectures, and audio-performances. On occasion of Museum Night 2013, the last show of these series will go online; with contributions from Marlie Mul, Egija Inzule & Tobias Kaspar, Ines Kleesattel, James Hoff, Je Suis Le Petit Chevalier, Lauris Paulus, Stephen Prina, Jue Löffelholz, Romy Rüegger & Karen Geyer and Steve Reich.
1. radio arthur – sculptured sound
Sound installation in the stairwell: Adrian Piper, Bach Whistled, 1970, performative soundtrack, 44’07, loop
2. Joint dispute – Performance programme on the upper floor/ Oberlichtsaal
9pm Anne Käthi Wehrli – 1 x Medium, bitte (30min)
9.45pm Michael Hiltbrunner – Lecture with «D’Gschichd vom Vögeliriichli» by Serge Stauffer (1978) based ob the story in «Locus Solus» by Raymond Roussel (10min)
10.30pm Marthe van Dessel – a solo ensemble (45min)
11.15pm Marc Matter (Institut für Feinmotorik) – PLATTENSPIELERISCHE LAUTDICHTUNGEN (30min)
00.00am Lauris Paulus & Boris Dougoud – ^X^Z^Z^C^C (30min)
3. radio arthur – we radio the artists
Improvised radio studio on the upper floor/ rooms 11 + 12
Live stream over livingroom.fm with Franziska Glozer, Romy Rüegger, Hannes Grassegger and contributions from Félicia Atkinson and others…
More information about radio arthur here.
CHF 20.– /EUR 17,– for adults
CHF 10.–/EUR 8,5 with the Upper Rhine Museums-Pass
CHF 10.–/EUR 8,5 with the Novartis Badge
Free for those 25 and younger (with ID)
with bar service